MAUDE Adverse Event Report: MAQUET SAS POWERLED TM; LIGHT, SURGICAL, CEILING MOUNTED

MAQUET SAS POWERLED TM; LIGHT, SURGICAL, CEILING MOUNTED
Model Number ARD568420110A
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
On 23rd august 2024 getinge became aware of an issue with one of surgical lights - powerled 500.During the maintenance it was found the paint was peeling from fork.The designated complaint unit employee confirmed the issue based on photographic evidence.There was no injury reported, however, we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination in case of reoccurrence.
 
Additional Manufacturer Narrative
Event site telephone: (b)(6).Additional information will be provided following the conclusion of the investigation.
 
Additional Manufacturer Narrative
Getinge became aware of an issue with one of surgical lights - powerled 500.During the maintenance it was found the paint was peeling from fork.The designated complaint unit employee confirmed the issue based on photographic evidence.There was no injury reported, however, we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination in case of reoccurrence.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.The device was not being used for patient treatment upon the event occurrence.According to the information gathered, the issue was discovered during maintenance.A root cause analysis for paint peeling problem was performed by subject matter experts and concluded that all maquet sas products comply with: ¿ iec 60601-1 ed.2.0 & ed.3.0 general requirements for basic safety and essential performance.¿ iec 60601-2-41 particular requirements for the safety of surgical luminaires and luminaire for diagnosis.¿ paint definition pfc066.This procedure defines maquet sas¿s requirements for all painted parts.¿ disinfection products test: the aim of these tests is to detect any incompatibility with disinfectant.The paint chip or paint damages are due to: impacts, collisions (abnormal use).The operating manual includes the instructions to pre-position the arms prior to use, in order to prevent damages.To prevent any similar incident, it is recommended to avoid the collisions between devices.Minor paint chip can be repaired with touch up paint, nevertheless, the parts impacted by serious damage must be replaced.It is also recommended to avoid excessive friction during cleaning or inappropriate cleaning products.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.
 
Event or Problem Description
Manufacturer's reference number (b)(4).

Brand Name
POWERLED TM
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key20074713
Report Number9710055-2024-00490
Device Sequence Number3075006
Product Code FSY
UDI-Device Identifier03700712403065
UDI-Public(01)03700712403065
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K070442
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARD568420110A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2024
Supplement Date Received by Manufacturer10/25/2024
Initial Report FDA Received Date08/27/2024
Supplement Report FDA Received Date10/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/08/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown